MAUDE Adverse Event Report: MICROVENTION, INC. AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880060
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was stated as not available for evaluation.Additional information including the device lot number was requested.No further information has been received.If additional information is received, a supplemental report will be submitted at that time.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination could not be performed as this information was not available at the time this investigation was performed.Complaint system review: a search of the complaint handling system could not be performed to determine if other similar complaints exist for this batch number, because the batch number was not provided for the product on this complaint file.Ifu review (additional information can be found in the ifu): potential complications potential complications include but are not limited to: hematoma at the site of entry, vessel/aneurysm perforation, unintended parent artery occlusion, incomplete filling, vascular thrombosis, hemorrhage, ischemia, vasospasm, edema, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions.This device is intended for single use only.Do not reuse, reprocess or resterilize.Reuse, reprocessing or resterilization may compromise the structural integrity of the device and/or lead to device failure which, in turn, may result in patient injury, illness, or death.Reuse, reprocessing, or resterilization may also create a risk of contamination of the device and/or cause patient infection or cross-infection, including, but not limited to, the transmission of infectious disease(s) from one patient to another.Contamination of the device may lead to injury, illness or death of the patient.If a coil must be retrieved from the vasculature after detachment, do not attempt to withdraw the coil with a retrieval device, such as a snare, into the delivery catheter.This could damage the coil and result in device separation.Remove the coil, microcatheter, and any retrieval device from the vasculature simultaneously.Detachment of the coil.36.When the azur detachment controller is properly connected to the delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will slowly flash green.Both flashing green and solid green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the connection has been made.If the connection is correct and no green light appears, replace the azur detachment controller.38.Push the detachment button.When the button is pushed, an audible tone will sound and the light will flash green.39.At the end of the detachment cycle, three audible tones will sound and the light will flash yellow three times.This indicates that the detachment cycle is complete.If the coil does not detach during the detachment cycle, leave the azur detachment controller attached to the delivery pusher and attempt another detachment cycle when the light turns green.40.The light will turn red after the number of detachment cycles specified on the azur detachment controller labeling.Do not use the azur detachment controller if the light is red.Discard the azur detachment controller and replace it with a new one when the light is red.41.Verify detachment of the coil by first loosening the rhv valve, then pulling back slowly on the delivery system and verifying that there is no coil movement.If the implant did not detach, do not attempt to detach it more than two additional times.If it does not detach after the third attempt, remove the delivery system.
 
Event or Problem Description
It was reported that the physician was coiling a collateral, tortuous anatomy, the coil spaced out a little so they tried to recapture the coil and it started to unravel.They had to get a second access, and they snared the coil through a 5fr sheath and it came out easily.There was no patient injury.The device was discarded by the user/facility.
 
Additional Manufacturer Narrative
Additional information provided in b5.Additionally, the lot number was left blank as additional information was received stating that the user facility did not save the device packaging and the lot information is not available.
 
Event or Problem Description
Additional information was received from the reporter: the case was completed by using competitor coils since it was tortuous.The procedure was completed successfully.The patient outcome was noted to be fine.

Brand Name
AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22213849
Report Number2032493-2025-90260
Device Sequence Number18330107
Product Code KRD
UDI-Device Identifier00842429118085
UDI-Public00842429118085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 PROGREAT, STRAIGHT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown